Parallel Transports in Webs
Contact the author: Please use for correspondence this email.
Submission date: 31. Mar. 2003
published in: Mathematische Nachrichten, 263 (2004), p. 83-102
DOI number (of the published article): 10.1002/mana.200310125
MSC-Numbers: 53C05, 81T13
Download full preprint: PDF (727 kB), PS ziped (296 kB)
For connected reductive linear algebraic structure groups it is proven that every web is holonomically isolated. The possible tuples of parallel transports in a web form a Lie subgroup of the corresponding power of the structure group. This Lie subgroup is explicitly calculated and turns out to be independent of the chosen local trivializations. Moreover, explicit necessary and sufficient criteria for the holonomical independence of webs are derived. The results above can even be sharpened: Given an arbitrary neighbourhood of the base points of a web, then this neighbourhood contains some segments of the web whose parameter intervals coincide, but do not include 0 (that corresponds to the base points of the web), and whose parallel transports already form the same Lie subgroup as those of the full web do.arXiv number: math-ph/0304001